# SDR CALA9800525

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN BRACKET AT OUTBOARD SIDE WHERE LT WING NR 1 SLAT LOWER SKIN ATTACHES TO INBOARD TRACK.  THE BRACKET WAS REPLACED IAW SRM 51-10-1.
